# SDR USAA920081989

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 31,167 hours, 11,956 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 8080504062
- Part serial: 25200730
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,863 hours, 13,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT NR 245 BWI-PHX EMERGENCY LANDING CREW REPORTED LOSS OF POWER EXPERIENCED ON NR 2 ENGINE SEVERAL TIMES.  ECAM INDICATED ENG 2 STALL.  THERE WAS NO ASSOCIATED NOISE OR FAILURE.  CREW DECLARED AN EMERGENCY AND RETURNED TO BWI LANDING WITHOUT INCIDENT.  ECAM INDICATION FOR ENG 2 SENSOR FAIL AFTER LANDING AND CLASS 2 ENG 2 FADEC FAULT AFTER SHUTDOWN.  MX R&R THE ELECTRONIC ENGINE CONTROL AND THE LPC BLEED MASTER ACTUATOR.  THE REASON FOR REMOVAL OF THE ACTUATOR COULD NOT BE CONFIRMED BY THE VENDOR.
